# SDR UIEA2019102905808

- Difficulty date: October 28, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,206 hours, 21,762 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Apu Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG APU FIRE LOOP 1. ( TRANSFERRED TO MDDR #119805 IAW MEL 26-15-01-01, CAT C, DUE DATE: 07-NOV-2019. PLACARDS INSTALLED AND MCC NOTIFIED.   LP 1212659 - M11: PERFORMED TEST AND OPS CHECK OF APU LOOP IAW B767 AMM 26-11-01, OPS CHECK GOOD. PERFORMED VISUAL INSPECTION OF APU FIRE LOOP, NO DEFECTS NOTED. THIS CLEARS MDDR 119805. MCC NOTIFIED AND PLACARDS REMOVED. )
